Maxim Kazarian
Maxim Kazarian
Steklov Mathematical Institute of RAS, NRU Higher School of Economics, faculty of Mathematics
Подтвержден адрес электронной почты в домене mccme.ru - Главная страница
Название
Процитировано
Процитировано
Год
An algebro-geometric proof of Witten’s conjecture
M Kazarian, S Lando
Journal of the American Mathematical Society 20 (4), 1079-1089, 2007
1442007
KP hierarchy for Hodge integrals
M Kazarian
Advances in Mathematics 221 (1), 1-21, 2009
982009
Virasoro constraints and topological recursion for Grothendieck’s dessin counting
M Kazarian, P Zograf
Letters in Mathematical Physics 105 (8), 1057-1084, 2015
792015
Multisingularities, cobordisms, and enumerative geometry
ME Kazarian
Russian Mathematical Surveys 58 (4), 665, 2003
782003
Characteristic classes of singularity theory
MÉ Kazarian
The Arnold-Gelfand mathematical seminars, 325-340, 1997
481997
Polynomiality of Hurwitz numbers, Bouchard–Marino conjecture, and a new proof of the ELSV formula
P Dunin-Barkowski, M Kazarian, N Orantin, S Shadrin, L Spitz
Advances in Mathematics 279, 67-103, 2015
362015
Thom polynomials
M Kazarian
Singularity theory and its applications, 85-135, 2006
302006
On Lagrange and symmetric degeneracy loci
M Kazarian
Isaac Newton Institute for Mathematical Sciences Preprint Series, 2000
272000
On the second number of Plutarch
L Habsieger, M Kazarian, S Lando
The American mathematical monthly 105 (5), 446, 1998
271998
Classifying spaces of singularities and Thom polynomials
M Kazarian
New developments in singularity theory, 117-134, 2001
262001
Thom polynomials for Lagrange, Legendre, and critical point function singularities
M Kazarian
Proceedings of the London Mathematical Society 86 (3), 707-734, 2003
242003
Characteristic classes of singularity theory, The Arnold-Gelfand mathematical seminars
MÉ Kazarian
Geometry and singularity theory (ed. VI Arnold, IM Gelfand, M. Smirnov and …, 1997
241997
Characteristic classes for the degenerations of two-plane fields in four dimensions
M Kazarian, R Montgomery, B Shapiro
pacific journal of mathematics 179 (2), 355-370, 1997
201997
Characteristic classes for the degenerations of two-plane fields in four dimensions
M Kazarian, R Montgomery, B Shapiro
pacific journal of mathematics 179 (2), 355-370, 1997
201997
The Chern-Euler number of circle bundle via singularity theory
ME Kazarian
Mathematica Scandinavica, 207-236, 1998
191998
Combinatorial solutions to integrable hierarchies
ME Kazarian, SK Lando
Russian Mathematical Surveys 70 (3), 453, 2015
162015
Flattenings of projective curves, singularities of Schubert stratifications of Grassmannians and flag varieties, and bifurcations of Weierstrass points of algebraic curves
ME Kazarian
RuMaS 46 (5), 91-136, 1991
161991
Boundary singularities of fundamental systems, flattenings of projective curves and Schubert cells
ME Kazarian
Itogi Nauki i Tekhniki. Seriya" Sovremennye Problemy Matematiki. Noveishie …, 1988
141988
Characteristic classes of Lagrangian and Legendre singularities
ME Kazarian
Uspekhi Matematicheskikh Nauk 50 (4), 45-70, 1995
131995
Deformations of cohomological field theories
M Kazarian
preprint, 2007
122007
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20